Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 26, NWS Tallahassee, FL

April 11, 2007Miller County, Seminole County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 11, 2007, 4:20 PM EDT for Miller County, Seminole County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2007, 4:20 PM EDT (20:20 UTC)
Expired
Apr 11, 2007, 4:55 PM EDT
In force
35 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Miller County, GA, Seminole County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-469 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 112020
SVRTAE
GAC201-253-112115-
/O.NEW.KTAE.SV.W.0026.070411T2020Z-070411T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 PM EDT WED APR 11 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILLER COUNTY IN SOUTHWEST GEORGIA...
  THIS INCLUDES THE CITY OF COLQUITT...
  NORTHERN SEMINOLE COUNTY IN SOUTHWEST GEORGIA...
  THIS INCLUDES THE CITY OF DONALSONVILLE...

* UNTIL 515 PM EDT

* AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF DONALSONVILLE...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DONALSONVILLE BY 435 PM EDT...
  7 MILES SOUTH OF COLQUITT BY 455 PM EDT...

IN ADDITION TO HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN 
TALLAHASSEE AT 8 5 0 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST 
LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3108 8502 3091 8496 3106 8473 3119 8451
      3126 8465 3108 8492

$$

38-GODSEY
1 follow-up statement
000 
WWUS52 KTAE 112055
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
453 PM EDT WED APR 11 2007

GAC201-253-112103-
/O.CAN.KTAE.SV.W.0026.000000T0000Z-070411T2115Z/
SEMINOLE GA-MILLER GA-
453 PM EDT WED APR 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR MILLER AND NORTHERN SEMINOLE
COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA. OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES REMAIN 
IN THE WARNED AREA. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN 
TALLAHASSEE AT 8 5 0 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST 
LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3108 8502 3091 8496 3106 8473 3119 8451
      3126 8465 3108 8492

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:46 PM EDT, 34 minutes earlier.

Area forecast discussion, Apr 11, 3:46 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
346 PM EDT WED APR 11 2007

.SHORT TERM...WARM FRONT WILL CONTINUE TO LIFT NORTHWARD THROUGH THE
EVENING WITH THE COLD FRONT MOVING ACROSS THE AREA LATE TONIGHT.
THROUGH THE EARLY EVENING HOURS...ISOLATED STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE. MODIFIED SOUNDING FROM THIS MORNING
DID SHOW MODERATE INSTABILITY WITH CAPE VALUES EXCEEDING 1000
J/KG...MAINLY OVER THE WESTERN PORTIONS OF THE AREA. MAJOR THREATS
WILL BE HAIL AND DAMAGING WINDS. GFS/NAM ARE HAVING TROUBLE WITH THE
TIMING OF THE FRONTAL PASSAGE TONIGHT. GFS BRINGS THE FRONT THROUGH
A FEW HOURS AFTER MIDNIGHT AND THE NAM BRINGS IT THROUGH THE AREA
AROUND DAYBREAK. IN THE WAKE OF THE FRONT LATE TONIGHT...PLENTY OF
LOW/MID-LEVEL DRY AIR WILL FILTER INTO THE AREA THURSDAY AND FRIDAY.
HIGHS WILL REACH THE LOW TO MID 80S THROUGH SATURDAY.

.LONG TERM...THE NEXT COLD FRONT IS EXPECTED TO REACH THE AREA BY
SAT AFTERNOON WITH SCT SHOWERS AND STORMS. SOUTHERLY WINDS OUT AHEAD
OF THIS BOUNDARY WILL BEGIN TO STRENGTHEN TO MODERATE LEVELS AS THE
GRADIENTS TIGHTENS THROUGHOUT THE DAY SATURDAY. TEMPS BEHIND THIS
FRONT WILL SLIGHTLY DROP SUNDAY AND SUNDAY NIGHT BUT SHOULD QUICKLY
RECOVER WITH HIGHS ONCE AGAIN REACHING THE LOW/MID 80S ON MONDAY AND
TUESDAY.

&&

.AVIATION...THE LOW STRATUS DECK IS HANGING AROUND A BIT LONGER THAN
ANTICIPATED OVER OUR WESTERN TERMINALS...BUT SHOULD CONTINUE LIFTING
THROUGH THE THE AFTERNOON. IT LOOKS LIKE THE BEST CHANCES FOR TSRA
WILL BE AT KDHN AND KABY AHEAD OF THE APPROACHING COLD FRONT WITH A
POSSIBILITY OF SMALL HAIL AND WIND GUSTS OF UP TO 30KTS IN SOME OF
THESE STORMS. THERE IS ALSO A SLIGHT RISK OF SEVERE WEATHER IN THIS
REGION AND ISOLATED SEVERE THUNDERSTORMS CANNOT BE RULED OUT AT THIS
TIME. HOWEVER...THE LIKELIHOOD THAT A SEVERE THUNDERSTORM WILL OCCUR
OVER ANY SPECIFIC LOCATION REMAINS LOW SO NO MENTION WAS INCLUDED IN
THE TAFS. AS FOR THE FRONT...THERE IS SOME DISAGREEMENT BETWEEN THE
MODELS ON THE TIMING OF THE FRONTAL PASSAGE. IF THE SLOWER SOLUTIONS
PROVE TRUE...WE COULD FACE ANOTHER NIGHT OF LOW CIGS AND VSBYS.
CONFIDENCE IN THIS SOLUTION REMAINS LOW...SO ONLY A HINT OF THE
POSSIBILITY HAS BEEN INCLUDED AT ALL TERMINALS EXCEPT KDHN. THE COLD
FRONT WILL PASS THROUGH THE REGION FROM NORTHWEST TO SOUTHEAST
OVERNIGHT WITH CLEARING SKIES AND A WIND SHIFT TO THE NORTHWEST
BEHIND THE FRONT.

&&

.MARINE...WINDS AND SEAS ARE EXPECTED TO REMAIN AROUND SCEC
CONDITIONS OVER THE OFFSHORE WATERS AS THE FRONT APPROACHES THIS
EVENING. WILL GO WITH SCEC THROUGH THE EARLY EVENING. THE NEXT
POSSIBLE SCALL CRAFT EVENT WILL BE ON SATURDAY AS THE NEXT COLD
FRONT APPROACHES THE WATERS.

&&

.FIRE WEATHER...PLENTY OF LOW/MID-LEVEL DRY AIR IN THE WAKE OF THE
FRONT WILL LIKELY WARRANT RED FLAG CONDITIONS OVER THE AREA THURSDAY
AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  56  83  43  84  58 /  20   0  10  10  10
PANAMA CITY  60  79  54  81  65 /  10   0  10  10  10
DOTHAN       49  78  46  83  59 /  10   0  10  10  10
ALBANY       52  77  47  82  54 /  20   0  10  10  10
VALDOSTA     58  79  44  83  53 /  30   0  10  10  10
CROSS CITY   64  83  46  84  57 /  30   0  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
     HOUSTON.

     RED FLAG WARNING FROM 1 PM TO 6 PM CDT THURSDAY FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
     BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
     DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
     LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM
     CDT/ THURSDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GMZ...NONE.
&&

AVIATION...MANNING
REST OF DISCUSSION...GIBBS
Hazardous weather outlook, Apr 11, 10:19 AM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1019 AM EDT WED APR 11 2007

...SEVERE WEATHER POSSIBLE THIS AFTERNOON...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-121430-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1019 AM EDT WED APR 11 2007 /919 AM CDT WED APR 11 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE WEST THIS
AFTERNOON...WITH A NARROW BAND OF SCATTERED SHOWERS AND
THUNDERSTORMS EXPECTED TO DEVELOP AHEAD OF THIS FRONT. DAYTIME
HEATING AND INCREASING LOW LEVEL MOISTURE WILL HELP DESTABILIZE
THE ATMOSPHERE THIS AFTERNOON AS A WARM FRONT MOVES NORTH ACROSS
THE REGION. THIS INCREASED INSTABILITY WILL HELP GENERATE SOME
FAIRLY STRONG THUNDERSTORMS UPDRAFTS...AND THE INCREASING WIND
SPEEDS WITH HEIGHT WILL HELP THESE UPDRAFTS ROTATE...ENHANCING THE
THREAT FOR SEVERE STORMS. THE MAIN SEVERE WEATHER THREAT FOR OUR
AREA BE ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THIS
AFTERNOON...ESPECIALLY AFTER 1 PM CDT (2 PM EDT). PENNY SIZE HAIL
OR GREATER AND WIND GUSTS NEAR 60 MPH WILL BE POSSIBLE WITH THE
STRONGEST STORMS...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT.
THERE IS SOME QUESTION AS TO WHETHER THIS LINE OF STORMS WILL
EXTEND SOUTH INTO FLORIDA...AND HOW FAR EAST THE STORMS WILL REACH
BEFORE WEAKENING AFTER SUNSET. STILL...A FEW STORMS COULD BE
STRONG TO SEVERE IN THE FLORIDA PANHANDLE AND BIG BEND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A RIDGE OF HIGH PRESSURE WILL BRING FAIR AND WARM CONDITIONS TO
THE AREA ON THURSDAY AND FRIDAY...BEFORE THE NEXT COLD FRONT
APPROACHES THE REGION BY SATURDAY AFTERNOON. THIS SYSTEM WILL
LIKELY PRODUCE ANOTHER ROUND OF SHOWERS AND STORMS ACROSS THE
AREA...BEFORE MUCH COOLER AND DRIER AIR TAKES ITS PLACE FOR THE
REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON FOR SOUTHEAST
ALABAMA AND SOUTHWEST GEORGIA.

FOURNIER

In the hours before

Special weather statement, Apr 11, 2:13 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 PM EDT WED APR 11 2007

FLZ009-111900-
HOLMES-
113 PM CDT WED APR 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES COUNTY IN THE
PANHANDLE OF FLORIDA...

* UNTIL 200 PM CDT

AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF BONIFAY...MOVING NORTHEAST AT 30
MPH.

THIS STORM WILL BE NEAR...
  BONIFAY BY 120 PM CDT.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS UP TO 40 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW
LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Apr 11, 2:35 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EDT WED APR 11 2007

FLZ011-111930-
JACKSON-
135 PM CDT WED APR 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JACKSON COUNTY IN
THE PANHANDLE OF FLORIDA...

* UNTIL 230 PM CDT

AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BONIFAY...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50
MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF
STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Apr 11, 2:37 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
237 PM EDT WED APR 11 2007

FLZ012-111930-
BAY-
137 PM CDT WED APR 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN BAY COUNTY
IN THE PANHANDLE OF FLORIDA...

* UNTIL 230 PM CDT

AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF LOWER GRAND LAGOON...OR 15
MILES WEST OF PANAMA CITY...MOVING NORTHEAST AT 25 MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Apr 11, 3:30 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EDT WED APR 11 2007

FLZ011-112030-
JACKSON-
230 PM CDT WED APR 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JACKSON COUNTY IN
THE PANHANDLE OF FLORIDA...

* UNTIL 330 PM CDT

AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF CHIPLEY...MOVING NORTHEAST
AT 30 MPH.

SMALL HAIL UP TO DIME SIZE...AND WINDS 40 TO 50 MPH ARE EXPECTED
WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Apr 11, 3:43 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 PM EDT WED APR 11 2007

FLZ012-112045-
BAY-
243 PM CDT WED APR 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY IN THE
PANHANDLE OF FLORIDA...

* UNTIL 345 PM CDT

AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LOWER GRAND LAGOON...OR 8
MILES SOUTH OF PANAMA CITY...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL BE NEAR...
  TYNDALL AFB BY 250 PM CDT.
  SPRINGFIELD BY 255 PM CDT.
  CALLAWAY BY 300 PM CDT.

SMALL HAIL UP TO DIME SIZE...AND WINDS 40 TO 50 MPH ARE EXPECTED
WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Apr 11, 4:11 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
411 PM EDT WED APR 11 2007

GAZ155-112115-
SEMINOLE-
411 PM EDT WED APR 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SEMINOLE COUNTY IN
SOUTHWESTERN GEORGIA...

* UNTIL 515 PM EDT

AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF MARIANNA...MOVING EAST AT
30 MPH.

THIS STORM WILL BE NEAR...
  DONALSONVILLE BY 435 PM EDT.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50
MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF
STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:18 PM EDTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more24 hr
Apr 11, 3:18 PM EDTRed Flag WarningTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more30 hr
Apr 11, 5:34 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell56 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.